MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC Ø40/F; ACETABULAR LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC Ø40/F; ACETABULAR LINER
Model Number 01.32.4048HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 october 2021: lot 2100164: (b)(4) items manufactured and released on 05-feb-2021.Expiration date: 2026-01-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Another device involved: batch review performed on 28 october 2021: ball heads: mectacer 01.29.215 biolox delta ceramic ball head 12/14 ø 40 size xl +8 (k112115).Lot 189656: (b)(4) items manufactured and released on 06-feb-2019.Expiration date: 2024-01-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner 1 month after the primary.The surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC Ø40/F
Common Device Name
ACETABULAR LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12851445
Report Number3005180920-2021-00897
Device Sequence Number5155776
Product Code LZO
UDI-Device Identifier07630030812262
UDI-Public07630030812262
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K122641
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/20/2026
Device Model Number01.32.4048HCT
Device Catalogue Number01.32.4048HCT
Device Lot Number2100164
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2021
Initial Report FDA Received Date11/22/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale